# SDR 2008UALA01702

- Difficulty date: March 26, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 58,727 hours, 21,988 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 LEFT UNABLE TO ARM, FOUND DOOR OUT OF RIG.   FOUND UPPER AND LOWER JAMB NUTS ON TORQ TUBE LOOSE. ON INSP FOUND TANG WASHER INSTALLED INCORRECTLY. LOWER GATE IS STRIKING DOOR THRESHOLD UPON DOOR CLOSURE. BY- 124277 :LOWER JAM NUT LOCK WASHER IS INSTALLED UPSIDE DOWN. LOCK WASHER IS NOW INEFFECTIVE AND WILL NOT SECURE LOWER JAM NUT. AS DOOR IS OPENED AND CLOSED LOWER JAM NUT WORKS LOOSE AND DOOR BEGINS TO SAG AGAIN. DOOR REMOVED FROM A/C AND RE-RIGGED, REWORKED JAMB WASHER.  DOOR INSTALLED AND OPENS AND CLOSES PROPERLY.
